您当前的位置:
首页 >
文章列表页 >
New Advances of Maximum Principles for a Class of Nonlinear Elliptic Equations
更新时间:2026-09-14
    • New Advances of Maximum Principles for a Class of Nonlinear Elliptic Equations

    • 一类非线性椭圆型方程极值原理的新进展
    • Issue 5, Pages: 330-331(2003)
    • Published:2003

    移动端阅览

  • 张海亮, 张武. New Advances of Maximum Principles for a Class of Nonlinear Elliptic Equations[J]. 2003, (5): 330-331. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

148

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Blow-up Set of a Class of Quasilinear Parabolic Problem
Research on the Optimal Combination of Tail⁃Beat Frequency and Swing of Fish During Self⁃Propelled Swimming
A Shock Wave Testing System for High⁃Altitude Explosion Experiments
Hopkinson Bar Pulse Width Extension Test Method Based on Polyurethane Wave Shaper
Research Progress on Machine Learning⁃Based Structural Design and Performance Characterization of Composites

Related Author

张海亮

Related Institution

浙江海洋学院数理信息学院
0